MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0000070
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the aiming beam does not align with the center when using acuspot.There was a possibility that the console's arm alignment was off.The issue was resolved by reconnecting the acupulse arm.It was communicated that there is no problem if the joystick rotates around once and does not break.No patient or procedure outcome information have been provided despite good faith efforts.
 
Additional Manufacturer Narrative
This report is being submitted to correct the report source (g2) in section g, all manufacturers.The referenced laser console was not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported console performance allegation cannot be confirmed.A service history was completed; the console was installed 11 years prior to the occurrence of this event.After this period, component wear, failure or damage is possible based on product used.A risk review was completed and confirmed that the event of misaligned articulated arm was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available, the most probably cause of the reported issue cannot be established due to lack of evidence.Therefore, a conclusion code of unable to exclude device problem was assigned to this investigation.
 
Event or Problem Description

Brand Name
ACUPULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24489605
Report Number2124215-2026-10924
Device Sequence Number5003650
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public(01)07290109140308(11)140203
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Device Lot Number0000001014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date04/08/2026
Date Device Manufactured02/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACUSPOT.; ACUSPOT.
Patient SexUnknown